# SDR MWEA97674

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Improper Repair
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND IMPROPER REPAIR AT AFT ACCESS CANTED FRAME 1121 LONG 17L TO 18L.  MTC REPAIRED IAW SRM 53-05 FIG 27 SHT 4.
